Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Sobolev space projections in strictly pseudoconvex domains


Author: Harold P. Boas
Journal: Trans. Amer. Math. Soc. 288 (1985), 227-240
MSC: Primary 32H05; Secondary 32F15
MathSciNet review: 773058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The orthogonal projection from a Sobolev space $ {W^s}(\Omega )$ onto the subspace of holomorphic functions is studied. This analogue of the Bergman projection is shown to satisfy regularity estimates in higher Sobolev norms when $ \Omega $ is a smooth bounded strictly pseudoconvex domain in $ {{\mathbf{C}}^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H05, 32F15

Retrieve articles in all journals with MSC: 32H05, 32F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0773058-4
PII: S 0002-9947(1985)0773058-4
Keywords: Bergman kernel function, $ \bar \partial $-Neumann problem, pseudoconvex domains
Article copyright: © Copyright 1985 American Mathematical Society